Best polynomial degree reduction on q-lattices with applications to q-orthogonal polynomials
KAUST DepartmentVisual Computing Center (VCC)
Online Publication Date2015-06-07
Print Publication Date2015-09
Permanent link to this recordhttp://hdl.handle.net/10754/564199
MetadataShow full item record
AbstractWe show that a weighted least squares approximation of q-Bézier coefficients provides the best polynomial degree reduction in the q-L2-norm. We also provide a finite analogue of this result with respect to finite q-lattices and we present applications of these results to q-orthogonal polynomials. © 2015 Elsevier Inc. All rights reserved.
CitationAit-Haddou, R., & Goldman, R. (2015). Best polynomial degree reduction on q-lattices with applications to q-orthogonal polynomials. Applied Mathematics and Computation, 266, 267–276. doi:10.1016/j.amc.2015.05.068